Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Sudden feeling of panic attack, depression, elevated TSH, had excessive use of nasal sprays before the episode. Side effect of nasal spray?

Hello Doctor Two weeks back I had cold, cough and sinus problem. I used Otrivin for few days when ever i felt there is nasal block. I think more than four days i used and later when i met doc he gave me another one called Rhinocort Aqua which i used for two days if I am not wrong. I am sure I used over dose both the medicines. Last Saturday all of a sudden I felt panic attack and a kind of depression . I went to the Doc he is specialised in internal medicine and I explained him about my situation. He suggested me to check my TSH and it is 7.50! I never had any kind of such issues and I am wondering how come all of a sudden my TSH shows 7.5 and become panic and depressed? Is this because of any side effects of those nasal sprays which I sued? Another interesting thing is whenever I feel depressed, I take two tablets of cod- liver oil and I can feel the difference. Within few minutes the stress feeling behind my head vanished and I am so relaxed!
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Persistent depression or anxiety is very unlikely because of the rhinocot or otrivin.

However, transient anxiety or depressive like symptoms can occur. But these are self limiting

No doctor can predict occurance of such symptoms with rhinocot or otrivin.

This is not a ground for sue, decission is yours
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor